Skip to Main content Skip to Navigation
Journal articles

A gain modification form for Kalman filtering under state inequality constraints

Document type :
Journal articles
Complete list of metadata

https://hal-normandie-univ.archives-ouvertes.fr/hal-03181102
Contributor : HOUCINE CHAFOUK Connect in order to contact the contributor
Submitted on : Thursday, March 25, 2021 - 2:02:11 PM
Last modification on : Thursday, March 10, 2022 - 10:46:02 AM

Links full text

Identifiers

Citation

V. Sircoulomb, G. Hoblos, Houcine Chafouk. A gain modification form for Kalman filtering under state inequality constraints. International Journal of Adaptive Control and Signal Processing, Wiley, 2010, 24 (12), pp.1051-1069. ⟨10.1002/acs.1180⟩. ⟨hal-03181102⟩

Share

Metrics

Record views

13